# SDR DHL2006752500

- Difficulty date: December 29, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FOUND NR 110541; EXT FUSE BS 510 MCD FWD HINGE SECT HAS FWD LOBE CRACKED.  REMOVED FWD SECTION OF MCD HINGE AT BS 510-530 AND REPLACED WITH NEW SECTION PO NR 9002527 P/N MS20001-16-7200 IAW B727 AEI M/M CHAPTER 52 FIG 5201B, REV F DATE 01-22-01
